Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

zyprexa withdrawl

I have been on Zyprexa for over 8 months started weaning off a few months ago and stopped it a week ago ever since then the treamors i was having have gotten worse and my stomach has been upset ive lost 7 pounds in a week and my sleep has been really bad my doctor told me to take rozerem helps a little and been a little more anxious then i was on it. I'm also taking 40 mgs of Paxil and .5 mgs of klonopin have been for a few yrs. My question is how much longer are these withdrwals going to last. I want to wake up feeling good again. Can you please give me some good news about what I am going through and how long this is going to last. Thank You Suebird
2 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
Ask your doctor about increasing your klonopin substantially for the next two weeks, which should stop most of the withdrawal symptoms, then cut that back down over a three week period.
Avatar universal
How much longer do you thank this is going to last I am already one week into it and are all these problems I am having are the going to go away. How much do You think I should increase the klonopin to get through this. I do not want to cause another problem with increasing the klonopin then I have to deal with that when it is time to decrease it. It seem like this morning went a little better today so maybe things are starting to improve I sure hope so Ive had a headache as well could that be part of withdrwal. Thank You Suebird
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area